# SDR DALA2023031301802

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2661458) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOCATED BTW STA 500G TO STA 500H AT LEVEL STR 26R AT FWD CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BETWEEN STA 500G TO STA 500H AT LEVEL STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G AND SRM 51-10-02-0G.
